# SDR IPXA2025020737215

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 23,548 hours, 14,128 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: 470ZN01AEWAFY01
- Part serial: 7675
- Condition: Faulted
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

**ATB** IMMEDIATELY AFTER TAKEOFF, RECEIVED CAPTAIN PITOT HEAT FAULT. RAN ECAM/QRH PROCEDURE AND IT WOULD NOT RECOVER. PERFORMED INSULATION TEST PER AMM 30-31-00/501. INSULATION TEST GOOD. PER TSM 30-31-00/101 FIG 103, RELAY 75DA REQUIRES REPLACEMENT. R/R RELAY 75DA REF ESPM 20-46-50-01. NO HELP, FAULT REMAINS. CONTINUED TROUBLESHOOTING AS PER THE ASM 30-31-00 SCH 01, PITOT DC CURRENT SENSOR SUSPECTED TO BE THE INOP COMPONENT. CAPT PITOT DC CURRENT SENSOR (27DA) WAS REMOVED AND REPLACED REF ESPM 20-46-50-01. FAULT CLEARED. PITOT HEAT OPS CHECK PERFORMED REF AMM 30-31-00, OPS CHECK GOOD.
